# SDR SWIA2024071000504

- Difficulty date: May 4, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Dented
- Location: Rt Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NACELLE UPPER FAN COWL DOOR FOUND DENTED ADJACENT TO UPPER FORWARD INLINE FAIRING     (C-CHECK RO 7/9/2024)     DENT ON R/H UPR FAN COWL DOOR ELIMINATED WITH CUTOUT REPAIR CRJ 900 SRM 54-14-00-201-005-A01 COMPLIED WITH M337 AND COMPLIED WITH SKYWEST SKY CARD 51-900-1002-SKY
